# SDR 7AHR2014051502633

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD E & E BAY BS 168, STRINGER 30. REMOVED DAMAGED SECTION OF LONGERON, FABRICATED NEW SECTION AND INSTALLED REPAIR SPLICE IAW SRM 51-10-03, 53-02C FIG 18 & 51-30-0.
